# SDR SA05083

- Difficulty date: July 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, GREEN LIGHT WOULD NOT ILLUMINATE ON PROGRAMMING AND TEST PANEL.   MAINTENANCE REPLACED THE LEFT HAND, AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
